File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Severe bone marrow failure associated with the use of alternating steroid with chlorambucil in lupus membranous nephropathy in Chinese

TitleSevere bone marrow failure associated with the use of alternating steroid with chlorambucil in lupus membranous nephropathy in Chinese
Authors
KeywordsChlorambucil
Issue Date2001
Citation
Lupus, 2001, v. 10, n. 4, p. 295-298 How to Cite?
AbstractSevere pancytopenia associated with the use of alternating steroid with chlorambucil regimen was described in six patients with nephrotic syndrome secondary to lupus membranous nephropathy (WHO class V). We believe this is the first report describing the life-threatening degree of marrow toxicity associated with this regimen of alternating steroid with chlorambucil in a Chinese population. Our data suggests that the susceptibility to marrow toxicity with the use of chlorambucil may only be applicable to Chinese patients with underlying systemic lupus erythematosus as a similar degree of toxicity has neither been reported in lupus patients of other ethnic groups nor in non-lupus patients of Chinese origin.
Persistent Identifierhttp://hdl.handle.net/10722/228443
ISSN
2015 Impact Factor: 2.118
2015 SCImago Journal Rankings: 0.878

 

DC FieldValueLanguage
dc.contributor.authorWang, A. Y M-
dc.contributor.authorLi, P. K T-
dc.contributor.authorLai, F. M M-
dc.contributor.authorChow, K. M.-
dc.contributor.authorSzeto, C. C.-
dc.contributor.authorLeung, C. B.-
dc.contributor.authorLui, S. F.-
dc.date.accessioned2016-08-13T08:02:25Z-
dc.date.available2016-08-13T08:02:25Z-
dc.date.issued2001-
dc.identifier.citationLupus, 2001, v. 10, n. 4, p. 295-298-
dc.identifier.issn0961-2033-
dc.identifier.urihttp://hdl.handle.net/10722/228443-
dc.description.abstractSevere pancytopenia associated with the use of alternating steroid with chlorambucil regimen was described in six patients with nephrotic syndrome secondary to lupus membranous nephropathy (WHO class V). We believe this is the first report describing the life-threatening degree of marrow toxicity associated with this regimen of alternating steroid with chlorambucil in a Chinese population. Our data suggests that the susceptibility to marrow toxicity with the use of chlorambucil may only be applicable to Chinese patients with underlying systemic lupus erythematosus as a similar degree of toxicity has neither been reported in lupus patients of other ethnic groups nor in non-lupus patients of Chinese origin.-
dc.languageeng-
dc.relation.ispartofLupus-
dc.subjectChlorambucil-
dc.titleSevere bone marrow failure associated with the use of alternating steroid with chlorambucil in lupus membranous nephropathy in Chinese-
dc.typeArticle-
dc.description.natureLink_to_subscribed_fulltext-
dc.identifier.doi10.1191/096120301680416995-
dc.identifier.pmid11341107-
dc.identifier.scopuseid_2-s2.0-0035058445-
dc.identifier.volume10-
dc.identifier.issue4-
dc.identifier.spage295-
dc.identifier.epage298-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats